EconPapers    
Economics at your fingertips  
 

Journal of Applied Mathematics

2001 - 2023

Continuation of Journal of Applied Mathematics.

From John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 1, issue 4, 2001

A Laplace decomposition algorithm applied to a class of nonlinear differential equations pp. 141-155 Downloads
Suheil A. Khuri
A new method for numerical solution of checkerboard fields pp. 157-173 Downloads
Stein A. Berggren, Dag Lukkassen, Annette Meidell and Leon Simula
Chains of KP, semi‐infinite 1‐Toda lattice hierarchy and Kontsevich integral pp. 175-193 Downloads
L. A. Dickey

Volume 1, issue 3, 2001

A multiplicity result for a quasilinear gradient elliptic system pp. 91-106 Downloads
Abdelaziz Ahammou
Matrix variate Kummer‐Dirichlet distributions pp. 117-139 Downloads
Arjun K. Gupta, Liliam Cardeño and Daya K. Nagar

Volume 1, issue 2, 2001

Quantum relativistic Toda chain pp. 47-68 Downloads
G. Pronko and Sergei Sergeev
Quasi‐definiteness of generalized Uvarov transforms of moment functionals pp. 69-90 Downloads
D. H. Kim and K. H. Kwon

Volume 1, issue 1, 2001

Abstract mechanical connection and abelian reconstruction for almost Kähler manifolds pp. 1-28 Downloads
Sergey Pekarsky and Jerrold E. Marsden
Explicit solutions of generalized nonlinear Boussinesq equations pp. 29-37 Downloads
Doğan Kaya
On the optimal exercise boundary for an American put option pp. 39-45 Downloads
Ghada Alobaidi and Roland Mallier
Page updated 2025-04-01